# SDR ALG2006F00006

- Difficulty date: January 4, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N2759N
- Make and model: Cessna STC206C
- Aircraft serial: 45271
- Engine: Allsn 250C28B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON FIRST START OF THE DAY, ENGINE FLAMED OUT.  THIS EVENT WAS FOLLOWED BY 2 MORE FAILED START ATTEMPTS.  MAINTENANCE INSPECTED THE ENGINE AND ASSOCIATED SYSTEMS WITH NO DEFECTS NOTED.  THE FUEL NOZZLE WAS RESHIMED.  AFTER 2 SUCCESSFUL STARTS THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
